Opuscula Math. 32, no. 3 (2012), 601-616

Opuscula Mathematica

Existence results for mild solutions of impulsive periodic systems

YanLong Yang
JinRong Wang

Abstract. By applying the Horn's fixed point theorem, we prove the existence of \(T_0\)-periodic \(PC\)-mild solution of impulsive periodic systems when \(PC\)-mild solutions are ultimate bounded.

Keywords: impulsive periodic systems, \(T_0\)-periodic \(PC\)-mild solution, Horn's fixed point theorem, existence.

Mathematics Subject Classification: 47J35.

Full text (pdf)

  • YanLong Yang
  • Guizhou University, College of Technology, Guiyang, Guizhou 550004, P.R. China
  • JinRong Wang
  • Guizhou University, College of Science, Guiyang, Guizhou 550025, P.R. China
  • Received: 2011-03-18.
  • Revised: 2011-06-28.
  • Accepted: 2011-08-02.
Opuscula Mathematica - cover

Cite this article as:
YanLong Yang, JinRong Wang, Existence results for mild solutions of impulsive periodic systems, Opuscula Math. 32, no. 3 (2012), 601-616, http://dx.doi.org/10.7494/OpMath.2012.32.3.601

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.